# SDR DL72S972586

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N539DA
- Make and model: Boeing 727232
- Aircraft serial: 22385
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER, RT ELEVATOR, REAR SPAR, REPAIRED FOR LOOSE HINGE FITTING AND SPAR CRACKS.  THE RT ELEVATOR WAS FOUND WITH ONE HINGE FITTING LOOSE.  THREE (3) .125 INCH LONG CRACKS WERE FOUND IN THE REAR SPAR WEB  EXTENDING FROM THE CORNERS OF THE SHEAR PLATE AT THE LOOSE  FITTING LOCATION.  THE FITTING WAS TIGHTENED AND THE CRACKS STOP DRILLED PER BAC S/B B727-55-0089 AND AD 96-06-05.  THE REPAIR WAS DOCUMENTED PER ER/A 363394-14AD, REV A.
